# SDR P5CA2017061200178

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Condition: No Test
- Location: Flt Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFDR ULB TEST FAILED.   REPLACED DFDR AND VERIFIED THE NEW DFDR WITH A NEW ULB.
